# SDR SWAA101907

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 70,938 hours, 59,720 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10612097
- Part serial: 154152
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  EN ROUTE FL 320 CABIN PRESSURIZATION FAILURE.  CABIN ALT 10,500 MANUAL FOCC CLOSED DC STABILIZED CABIN ALT 10,300.  NO FURTHER DECREASE.  REMOVED AND REPLACED OUTFLOW VALVE AND CABIN PRESSURE CONTROLLER PER MT.
